No Cover Image

Journal article 557 views 86 downloads

Two-loop gravity amplitudes from four dimensional unitarity / David Dunbar, Guy R. Jehu, Warren Perkins

Physical Review D, Volume: 95, Issue: 4

Swansea University Authors: David Dunbar, Warren Perkins

Abstract

We compute the polylogarithmic parts of the two-loop four and five-graviton amplitudes where the external helicities are positive and express these in a simple compact analytic form. We use these to extract the $\ln(\mu^2)$ terms from both the four and five-point amplitudes and show that these match...

Full description

Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa31619
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2017-02-23T04:56:49Z
last_indexed 2020-07-16T18:48:13Z
id cronfa31619
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-07-16T14:13:34.0038666</datestamp><bib-version>v2</bib-version><id>31619</id><entry>2017-01-11</entry><title>Two-loop gravity amplitudes from four dimensional unitarity</title><swanseaauthors><author><sid>b1c3d2c841af9c37f7deba55f8b3bd0c</sid><ORCID>0000-0003-2433-1675</ORCID><firstname>David</firstname><surname>Dunbar</surname><name>David Dunbar</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>4bcbb4b448d52d3d7290d5dcd804027e</sid><ORCID>0000-0002-4434-8178</ORCID><firstname>Warren</firstname><surname>Perkins</surname><name>Warren Perkins</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2017-01-11</date><deptcode>SPH</deptcode><abstract>We compute the polylogarithmic parts of the two-loop four and five-graviton amplitudes where the external helicities are positive and express these in a simple compact analytic form. We use these to extract the $\ln(\mu^2)$ terms from both the four and five-point amplitudes and show that these match the same $R^3$ counterterm.</abstract><type>Journal Article</type><journal>Physical Review D</journal><volume>95</volume><journalNumber>4</journalNumber><publisher/><issnPrint>2470-0010</issnPrint><issnElectronic>2470-0029</issnElectronic><keywords/><publishedDay>22</publishedDay><publishedMonth>2</publishedMonth><publishedYear>2017</publishedYear><publishedDate>2017-02-22</publishedDate><doi>10.1103/PhysRevD.95.046012</doi><url/><notes/><college>COLLEGE NANME</college><department>Physics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SPH</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2020-07-16T14:13:34.0038666</lastEdited><Created>2017-01-11T13:09:10.0631381</Created><path><level id="1">College of Science</level><level id="2">Physics</level></path><authors><author><firstname>David</firstname><surname>Dunbar</surname><orcid>0000-0003-2433-1675</orcid><order>1</order></author><author><firstname>Guy R.</firstname><surname>Jehu</surname><order>2</order></author><author><firstname>Warren</firstname><surname>Perkins</surname><orcid>0000-0002-4434-8178</orcid><order>3</order></author></authors><documents><document><filename>0031619-06022017180920.pdf</filename><originalFilename>DJPeps_v2.pdf</originalFilename><uploaded>2017-02-06T18:09:20.3900000</uploaded><type>Output</type><contentLength>273373</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><embargoDate>2017-02-06T00:00:00.0000000</embargoDate><copyrightCorrect>true</copyrightCorrect></document></documents><OutputDurs/></rfc1807>
spelling 2020-07-16T14:13:34.0038666 v2 31619 2017-01-11 Two-loop gravity amplitudes from four dimensional unitarity b1c3d2c841af9c37f7deba55f8b3bd0c 0000-0003-2433-1675 David Dunbar David Dunbar true false 4bcbb4b448d52d3d7290d5dcd804027e 0000-0002-4434-8178 Warren Perkins Warren Perkins true false 2017-01-11 SPH We compute the polylogarithmic parts of the two-loop four and five-graviton amplitudes where the external helicities are positive and express these in a simple compact analytic form. We use these to extract the $\ln(\mu^2)$ terms from both the four and five-point amplitudes and show that these match the same $R^3$ counterterm. Journal Article Physical Review D 95 4 2470-0010 2470-0029 22 2 2017 2017-02-22 10.1103/PhysRevD.95.046012 COLLEGE NANME Physics COLLEGE CODE SPH Swansea University 2020-07-16T14:13:34.0038666 2017-01-11T13:09:10.0631381 College of Science Physics David Dunbar 0000-0003-2433-1675 1 Guy R. Jehu 2 Warren Perkins 0000-0002-4434-8178 3 0031619-06022017180920.pdf DJPeps_v2.pdf 2017-02-06T18:09:20.3900000 Output 273373 application/pdf Accepted Manuscript true 2017-02-06T00:00:00.0000000 true
title Two-loop gravity amplitudes from four dimensional unitarity
spellingShingle Two-loop gravity amplitudes from four dimensional unitarity
David, Dunbar
Warren, Perkins
title_short Two-loop gravity amplitudes from four dimensional unitarity
title_full Two-loop gravity amplitudes from four dimensional unitarity
title_fullStr Two-loop gravity amplitudes from four dimensional unitarity
title_full_unstemmed Two-loop gravity amplitudes from four dimensional unitarity
title_sort Two-loop gravity amplitudes from four dimensional unitarity
author_id_str_mv b1c3d2c841af9c37f7deba55f8b3bd0c
4bcbb4b448d52d3d7290d5dcd804027e
author_id_fullname_str_mv b1c3d2c841af9c37f7deba55f8b3bd0c_***_David, Dunbar
4bcbb4b448d52d3d7290d5dcd804027e_***_Warren, Perkins
author David, Dunbar
Warren, Perkins
author2 David Dunbar
Guy R. Jehu
Warren Perkins
format Journal article
container_title Physical Review D
container_volume 95
container_issue 4
publishDate 2017
institution Swansea University
issn 2470-0010
2470-0029
doi_str_mv 10.1103/PhysRevD.95.046012
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Physics{{{_:::_}}}College of Science{{{_:::_}}}Physics
document_store_str 1
active_str 0
description We compute the polylogarithmic parts of the two-loop four and five-graviton amplitudes where the external helicities are positive and express these in a simple compact analytic form. We use these to extract the $\ln(\mu^2)$ terms from both the four and five-point amplitudes and show that these match the same $R^3$ counterterm.
published_date 2017-02-22T03:46:06Z
_version_ 1718548081079746560
score 10.845646